advertisement
Question
Posted by: Stephanie | 2009-07-05

I need advice plz.

Since my surgery in 2007, my sleep is getting bad. I told my dr and she gave me sleeping pills, but I stop the piils because I don' t want to get added to it, but I can' t fall to sleep right away when I go to bed at 10:30 pm,if I don' t drink benadyl it takes me a long time to fall as sleep and if I do I wake up around 2 or 3 am and I can' t go back to sleep. When I don' t have to work I go to sleep late and I don' t have any problem and I don' t drink anything frid and sat, but Monday threw thursday I drink Benadryl so I can get tired and go to sleep. Do you think is bad or dangerous to keep drinking Benadryl? I just drink 1 pill night so I can sleep. I wish I can do anything else to fall as sleep with out any medication, but I can' t be awake all night aether. I need to sleep so I won' t be tired at work. I work at the computer 8 hours a day. Please what else I can do.I don' t really want to depend of any medication. Email me please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

It is not a good idea to keep on using this medication to sleep. It sounds as though there are a number of issues which need addressing. I would suggest that you need a referral to a sleep doctor to help you get better control over your sleep.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement